# SDR A6WA200840400

- Difficulty date: May 5, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 19,835 hours, 18,930 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Out Of Adjust
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON ENGINE SHUTDOWN, RIGHT ENGINE CONTINUED TO RUN WITH THRUST LEVER IN SHUTOFF POSITION.  WORKED THROTTLE LEVER, ENGINE EVENTUALLY SHUTDOWN.  ADJUSTED THROTTLE CONTROL RIGHT ENGINE IAW 76-11-17.  PERFORMED IDLE SPEED CHECK IAW 70-00-00.  OPS CHECK GOOD. (A)
